How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask tazechip Your Own Question
Category: Medical
Satisfied Customers: 26383
Experience:  dasdasd
Type Your Medical Question Here...
tazechip is online now
A new question is answered every 9 seconds

I have some blood blisters on my balls. I have had them for

Resolved Question:

I have some blood blisters on my balls. I have had them for a couple years they cause some iching. I am 62 years old with high blood pressure. What causes the blisters???
Submitted: 7 years ago.
Category: Medical
Expert:  tazechip replied 7 years ago.
Can you describe these lesions, and why do you call them "blood blisters?' Where are they, exactly?
Customer: replied 7 years ago.

Because I can bust them like blisters and they are full of blood. They are red and full of blood. most are real small but they are different sizes. I thought maybe it was vains breaking but I don't know??

They don't stick up much and when I bust them they bleed a lot. you can squeeze them like blister and bust them and also they itch when I bust them??

Expert:  tazechip replied 7 years ago.
Sorry for the delay. Are you on any blood thinners or aspirin? Any problems with prolonged bleeding elsewhere?
Customer: replied 7 years ago.
I am on blood thinners and take some aspirin but have not had anyother trouble with bleeding else were
Expert:  tazechip replied 7 years ago.
How tight are your underwear?
Customer: replied 7 years ago.
although I wear briefs I don't think they are too tight? They are just hanes regular underwear like I have always woren? Maybe a little tight around the waist hahahaha
Expert:  tazechip replied 7 years ago.
It'a hard to come up with a single diagnosis, but, here goes: 1) This may not be anything serious but, as you said, blood blisters due to your taking blood thinners, but, I'd expect bruising on other parts of your body 2) Serious sepsis from bacterial infections like gonorrhea and meningitis, but, you'd be very sick 3) Scurvy, but I'll suppose you're not a sailor out to sea for long periods without citrus fruits to eat. The one confusiong part is the isolation to the scrotum which makes me think it's nothing serious. I seriously doubt a sexually-transmitted disease, if that was part of your concern. In any event, you should consult your physician about it.
Customer: replied 7 years ago.
I don't think it is serious either but I don't know. I have never had even jock itch. Another thing is I think it started a couple years ago after I tryed a sex lubricant that had spermicide in it like trojan brand
Expert:  tazechip replied 7 years ago.
Wouldn't give you a persistent problem unless you use the condoms frequently.
tazechip and 3 other Medical Specialists are ready to help you

Related Medical Questions